# SDR SIMA201202502

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 20,587 hours, 17,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2965 THE CREW REPORTED THAT DURING CRUISE THEY NOTICED SMOKE AND FUMES IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED ETN EM  72-034 R4 NO SMOKE OR FUMES NOTED AT THIS TIME.  ALSO COMPLIED WITH VISUAL CHECK OF CABIN ITEMS SUCH AS FLASHLIGHTS, CABIN LIGHTS, PSUS , LAV LIGHTS, COCKPIT RELAYS FOR ANY DAMAGE OR BURNING SMELL.  PERFORMED OPERATIONAL CHECK ON PACK NR 1  IAW EMB 145-AMM 21-51-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME AND NO DEFECTS NOTED ON VISUAL CHECK OF CABIN PACK NR 2 FOUND TO BE INOPERATIVE AND WAS DEFERRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
